MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, LLC EZ GLIDE AORTIC CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

EDWARDS LIFESCIENCES, LLC EZ GLIDE AORTIC CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number EZC21TA
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
A (b)(6) y.O.Male undergoing cardiac surgery.~2hrs into procedure, aortic cannula suddenly disconnected at the pre-fabricated connection site on the cannula adjacent to cpb tubing connection.Surgical team immediately created new connection & was able to fill cannula to avoid entry of any air.Procedure completed.No patient harm or adverse effect noted at this time.

Brand Name
EZ GLIDE AORTIC CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EDWARDS LIFESCIENCES, LLC
MDR Report Key8912691
Report NumberMW5089201
Device Sequence Number11451349
Product Code DWF
UDI-Device Identifier00690103174199
UDI-Public(01)00690103174199
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2021
Device Model NumberEZC21TA
Device Catalogue NumberREF# EXC21TA
Device Lot Number224662
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight79